Posted by: Anon | 2012-05-28

Stomach Problems

Hello Doctor,
Since May 2011 I have been experiencing indigestion on and off (heartburn) and a burning sensation in my stomach. At the time I went for a gastroscopy and the gastroeneterologist could find nothing wrong with me. A sample was also taken for testing of H pylori.
3 weeks ago I fell sick, first with a cold and then flu and have been taking Benylin for flu, Corenza C etc and since then I have this burning sensation in my stomach with cramps at times. Think I also had a stomach bug as I had a runny tummy after which I visited our GP. He recommended for this week I continue taking my Pariet 10mg (I have been taking Pariet on as needed basis since last year - 5 tablets used in 12 months). I wonder could the above medicines have damaged my stomach and could the Pariet also have resulted in this burning sensation (improved since stopping Pariet). I still get a stomach cramp now and then too. Is there anything I could take else I will need to go see my GP again and possibly the gastroenterologist as well. Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you use Gaviscon Plus, three times daily, before meals. This is very effective in treating indigestion and reflux gastritis. If your symptoms do not improve, reconsult your doctor for a barium meal. I doubt that the Pariet is the cause for your symptoms.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.